Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Non-Hausdorff multifunction generalization of the Kelley-Morse Ascoli theorem

Geoffrey Fox and Pedro Morales

Vol. 64 (1976), No. 1, 137–143
Abstract

The paper generalizes the Kelley-Morse theorem to continuous point-compact multifunction context. The generalization, which is non-Hausdorff, contains the Ascoli theorem for continuous functions on a k3-space by the authors and the known multifunction Ascoli theorems of Mancuso and of Smithson.

Mathematical Subject Classification 2000
Primary: 54C60
Secondary: 54C35
Milestones
Received: 11 June 1975
Published: 1 May 1976
Authors
Geoffrey Fox
Pedro Morales